Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having headache, I get a sharp pain at the top

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 275 Questions
Question
Having headache, I get a sharp pain at the top of my head that goes away after a few seconds. Pls help
Posted Mon, 4 Dec 2017 in null
 
 
Answered by Dr. Kampana 7 minutes later
Brief Answer:
As explained below

Detailed Answer:
Hi,

Thanks for your query.

I understand your concern. Headache can be due to migraine, sinusitis or tension headache most commonly. You can take tab. dolo 650 mg or tab. vasograin as and when required for a symptomatic relief.

In case your symptoms persists or worsens it is best to meet a physician for a detailed examination and treatment.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by
 
Follow-up: Having headache, I get a sharp pain at the top 35 minutes later
Thanks for the reply. I have been taking Dolo 650 from yesterday. Do you suggest any other medicine?
 
 
Answered by Dr. Kampana 2 minutes later
Brief Answer:
Follow up

Detailed Answer:
Hi again,

You can take tab. vasograin twice a day or as and when required.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor